# SDR EISA98281

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60300431
- Condition: Discharged
- Location: Bs 23
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT EMERGENCY LIGHTS DIM ON TEST.  GENERATED FROM MAINTENANCE REPORT.  REPLACED BATTERY PACK SUPPLY AT BS 3 PER MM 33-53-0 CHECK GOOD.  (M)
